Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The congruence lemma for $ [y\sp{p}z]$


Author: Mervin E. Newton
Journal: Proc. Amer. Math. Soc. 38 (1973), 242-246
MSC: Primary 12H05
DOI: https://doi.org/10.1090/S0002-9939-1973-0321913-9
MathSciNet review: 0321913
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition for membership in $ [{y^p}z]$, based on the weight and signature of a term, is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12H05

Retrieve articles in all journals with MSC: 12H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0321913-9
Keywords: Principal differential ideals, critical weight function
Article copyright: © Copyright 1973 American Mathematical Society